In other news, I finally received the "call" today from the University Rehabilitation Department to schedule my work assessment...only took them about two weeks to git round to it. LOL But, they ARE the University of Washington (who's unspoken motto is, "We're the U...go *eff* yourself!"), so I half as much suspected it would take mounds of paperwork and bureaucracy to even make an appointment. Dr. She Who Will Not Be Named made the decision to send me "out" for this appointment because...well...they're the U and they've got all the fun bells and whistles compliments of the tax payer dollar! They are the largest rehabilitation program in the four state region...nothin' but the best when it comes to MY continued employment. LOL
I am hoping to gain some perspective on just WHAT I need to continue to work at my job, i.e., accommodations...that nasty word. They will assess exactly what it is I do physically and mentally in my work and figure out (hopefully!) what might assist me to do my job more productively. Sheer gut and brute force in applying myself at work these past few months has left me exhausted and frustrated, so I finally relinquished control of my reigns and asked Dr. SWWNBN for assistance...and she has called upon the "U". Because my work is rather unique (in the sense it is a combination of both physical AND mental stamina/stress), my hours complicated, and involves sometimes REAMS of paperwork and computer work, it may be difficult to convey to the Rehab Specialist just what a day in the *mine* entails...but I'll give it a shot.
And, still in other news, I AM heading back into the above job tomorrow...not entirely confident this is a "good" thing, but painfully necessary...my mortgage depends upon it! LOL I remain on the Prednisone taper (at 40mg daily now) and continue to have pretty much the same symptoms that returned on Monday post 5 day IV Solumedrol with hardly measurable relief. My left leg continues to feel (funny to use the word "feel" when describing neurological symptoms of numbness!) quite heavy, awkward, painful in the calf, and requiring me to pretty much keep it in constant motion to avoid the sensation of needing to SCREAM if I don't! After emails to and fro to PRAGUE (where Dr. SWWNBN is attending a European conference), it has been decided I should stop the Mirapex (for the Restless Leg Syndrome/RLS) and try Requip again...I'm not keen on the Requip because it leaves me feeling rather spacey. Add this on top of the near out-of-body experience the steroids give me and...well...it's not good. My left shoulder also continues to vibrate/buzz in the most annoying of ways. And, today...get this...I started having what appear to be muscle spasms/Charlie Horse sensations in my left pinkie finger!!! The same one I broke over a month ago...go figure. Darnedest thing to be holding my book and suddenly my finger just flips out...it would otherwise be fascinating any other day. LOL
So that's where things stand at the BRAINCHEESE HUT...I'm bored out of my ever-loving-friggin-mind, yet agitated from steroids AND hating Multiple Sclerosis with passion! I will force myself into work tomorrow, Sunday, and Monday...then, I'll be off on Tuesday for my 4th dose of Novantrone and remain off work on furlough for a week. Oddly, I welcome the blue poison dye this time around...I'm really hoping it may affect this lingering relapse over the course of time and get me back in my usual saddle, riding the electric "bull"...LOL I'd certainly much rather be in a saddle ON the bull than standing or laying in its excrement!...